# SDR ABXA201005140075

- Difficulty date: May 13, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N775AX
- Make and model: Boeing 767281
- Aircraft serial: 22790
- Aircraft time: 52,298 hours, 6,529 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T25117
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD NOSE RIB CRACKED AT NR 5 SLAT OUTBOARD DRIVE ROD CUTOUT.  CRACK IS .75 INCH LONG.  REMOVED AND REPLACED NOSE RIB IAW B767 SRM 51-40-02 AT NR 5 SLAT OUTBOARD DRIVE ROD CUTOUT.
